# SDR AALA202011099026

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 23,347 hours, 9,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT SERVICE DOOR GIRT BAR CLIPS ARE VERY TIGHT.  DIFFICULT TO ARM AND DISARM.  ADJUSTED AFT LEFT SERVICE DOOR GIRT BAR CLIPS.  OK FOR SERVICE, PER AMM 25-66-01.
